BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 3 >

Please use this identifier to cite or link to this item:

Title: On the Character of Growth of a Non-Contracting Semigroup
Authors: Rozumenko, O. V.
Keywords: Non-Contracting Semigroup
Non-Dissipative Operator
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 3, (2010), 285p-298p
Abstract: An estimation of the growth of a non-contracting semigroup Zt = exp(itA) where A is a non-dissipative operator with a two-dimensional imaginary component is given. Estimation is given in terms of the functional model in de Branges space.
Description: 2000 Mathematics Subject Classification: 47A45.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 3

Files in This Item:

File Description SizeFormat
2010-285-298.pdf448.28 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License